Advertisement

Can antibiotics cause extreme thirst and a white tongue?

Antibiotics can suppress your good bacteria and lead to a yeast infection and give you a white tongue. Depending on the structure of your tongue, some of the antibiotics may coat your tongue white. Antibiotics can lead to diarrhea, which may increase the thirst drive.

Continue Learning about Antibiotic

FDA Issues Stronger Warning for Common Antibiotics
FDA Issues Stronger Warning for Common Antibiotics
The U.S. Food and Drug Administration (FDA) is now requiring stronger warnings on the labels and medication guides for a class of commonly prescribed ...
Read More
Do I Need an Antibiotic?
Do I Need an Antibiotic?
If you’ve got a fever and you’re coughing, congested or battling a sore throat, chances are you’re also missing work, losing sleep—and running out of ...
Read More
Does my child need antibiotics if his nose runs with yellow or green mucus?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
When germs that cause colds first infect the nose and sinuses, the nose makes clear mucus. This help...
More Answers
Do antibiotics treat all bacterial infections?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
There are many different types of antibiotics that are made to treat various bacterial infections. H...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.